# SDR CALA2019031800432

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,467 hours, 30,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOR NR 2 SERVICE FAILS TEST WITH AFT LEFT UNIT FAULTIN. AFT CURTAIN ROD AND AFT PANEL AT DOOR 2 LT IS REMOVED FOR ACCESS REPLACED 13WL EXIT POWER UNIT...NO FAULTS...INSTALLED CURTAIN ROD ASSY AND CEILING PANEL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1211891  SN OFF 4893 POWER SUPPLY, C  OFF 31-3350-9-9001 4893 ON 31-3350-9-9001 8316.
